# SDR NWAA094595652

- Difficulty date: September 8, 2009
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 23,938 hours, 9,052 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND OPERATIONS DAMAGE OCCURRED TO LEFT LOWER WING PLANK AT WS 660-WS 703.  DAMAGE RUNS FROM AILERON THROUGH LOWER FUEL PANEL TO LEADING EDGE SLAT DIAGONALLY.  REPAIR ACCOMPLISHED PER ERA 479692-14.  NUMBER 2 SLAT REPLACED PER AMM 27-81-02 AND LT AILERON REPLACED PER AMM 27-11-21.  THE AIRCRAFT HAS RETURNED TO SERVICE.
